HYPERGRAPH EXPANDERS FROM CAYLEY GRAPHS

Author: 

Conlon, D

Publication Date: 

August 2019

Journal: 

ISRAEL JOURNAL OF MATHEMATICS

Last Updated: 

2019-11-14T22:17:53.333+00:00

Issue: 

1

Volume: 

233

DOI: 

10.1007/s11856-019-1895-1

page: 

49-65

abstract: 

© 2019, The Hebrew University of Jerusalem. We present a simple mechanism, which can be randomised, for constructing sparse 3-uniform hypergraphs with strong expansion properties. These hypergraphs are constructed using Cayley graphs over ℤ2t and have vertex degree which is polylogarithmic in the number of vertices. Their expansion properties, which are derived from the underlying Cayley graphs, include analogues of vertex and edge expansion in graphs, rapid mixing of the random walk on the edges of the skeleton graph, uniform distribution of edges on large vertex subsets and the geometric overlap property.

Symplectic id: 

941037

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article